# SDR SIMA20180117001

- Difficulty date: January 17, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,493 hours, 29,883 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 14530246401
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NOSE RIB ON INBOARD HINGE CUTOUT INBOARD SIDE CRACKED.  REMOVED AND REPLACED THE RIB IAW SRM 51-40-02
